# SDR AALA202512163963

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N341SV
- Make and model: Boeing 737-8
- Aircraft serial: 44487
- Aircraft time: 15,566 hours, 5,771 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT GALLEY OVEN HAS STRONG BURNING SMELL WHEN IN USE. REMOVED AND REPLACED GALLEY CONVECTION OVEN. PER AMM 25-32-03. OPERATIONAL CHECK GOOD NO FAULTS AT THIS TIME.
